# SDR SWAA2015042438928

- Difficulty date: April 9, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 57,379 hours, 33,472 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK, OUTER ATTACH FLANGES TO SPLICE STRAP OTBD AFT, INBD FWD & INBD AFT ATTACH FASTENER HOLE CRACKED AT BS 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW EA.
